MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 BROACH CORAIL AMT 14; HIP INSTRUMENTS : BROACHES

DEPUY IRELAND - 9616671 BROACH CORAIL AMT 14; HIP INSTRUMENTS : BROACHES
Catalog Number L20414
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure he instrument corail amt neck seg 135d std and broach corail size 14, got stuck together when trialing and cannot be separated.The instruments summit standard imp.Inserter and quickset taper hex scdr rigid has a worn out threads/tip which tends for the implant to get stuck as well.Another set was opened to use.There was no patient consequence.There was no additional time required only was when opening for another set.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: according to the information received, "the instruments summit standard imp.Inserter and quickset taper hex scdr rigid has a worn-out threads/tip which tends for the implant to get stuck as well." the product was not returned to medtech orthopaedics; however, photos were provided for review.The photo investigation of "l20414, broach corail amt 14" can not revealed the reported condition.As, the evidence provided was not sufficient to confirm the reported event of jammed or seized.Functionality issues cannot be evaluated through photo investigation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the broach corail amt 14 would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's / manufacturing irregularities were identified during manufacturing.

Brand Name
BROACH CORAIL AMT 14
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22054862
Report Number1818910-2025-08208
Device Sequence Number12556568
Product Code HTQ
UDI-Device Identifier10603295258162
UDI-Public(01)10603295258162(10)SO2012210
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL20414
Device Lot NumberSO2012210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown